# SDR CWA1

- Difficulty date: January 18, 2001
- Submitted: May 8, 2001
- Operation: General aviation
- Aircraft: N72361
- Make and model: Cessna 337G
- Aircraft serial: 33701568
- Engine: Cont IO360GB
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 632617
- Condition: Worn
- Location: Accessory Drive
- Part time: 188 hours
- Component: Starter Adapter, Cont
- Component part number: 646220A38
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RUN-UP, FOLLOWING ANNUAL INSPECTION, NO VACUUM INDICATION OBSERVED FROM REAR ENGINE.  REMOVED PUMP FOR REPLACEMENT AND OBSERVED DRIVE ON ENGINE DID NOT TURN WITH PROPELLER.  REMOVED ACCESSORY DRIVE COVER AND FOUND NO TEETH LEFT ON DRIVING BEVEL GEAR.  DRIVEN GEAR WAS NOT WORN.
